# SDR FDEA201510153230

- Difficulty date: October 15, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 645 hours, 15,465 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Missing
- Location: Thrust Reverser
- Part time: 58,107 hours, 13,469 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT WALK AROUND, FOUND THE NR 1 OTBD THRUST REVERSER BLOCKER DOOR MISSING & ATTACH STRUCTURE BROKEN.  ALSO TRANS COWL DAMAGED FROM DOOR.   INSTALLED NR 1 ENG LT OTBD TRANSLATING COWL IAW M 78 3116 41.  THE 3 LOWER BLOCKER DOORS ARE INSTALLED UP TO STEP F.  THE 3 UPPER BLOCKER DOORS STILL NEED INSTALLATION.  THE 3 BALL SCREW ROD END BOLTS NEED TO BE SAFE TIED AFTER FINAL ADJUSTMENTS.  INSTALLED UPPER 3 BLOCKER DOORS IAW AMM 78-31-14-4-1.  TRANSLATING COWL OPERATIONS CHECKED GOOD.  SAFE TIED ALL SCREW END ROD BOLTS & COVERS INSTALLED IAW AMM 78-31-16-4-1.
